# SDR 97ZZZM739

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- Engine: Garrtt TPE33111U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL OUT OF ANC, THE RIGHT ENG TORQUE INDICATIONS BEGAN FLUCTUATING.  THE PILOT ABORTED THE TAKEOFF AND RETURNED TO MAINTENANCE WITH THE AIRCRAFT.  MAINTENANCE PERFORMED A GROUND RUNUP CHECK AND ISOLATED THE PROBLEM TO THE RIGHT FUEL CONTROL UNIT.  THE RIGHT FUEL CONTROL WAS REMOVED AND REPLACED WITH A SERVICEABLE FUEL CONTROL UNIT.  GROUND RUNS WERE ACCOMPLISHED AND ALL ENGINE PARAMETERS OPERATED NORMALLY.  THE AIRCRAFT WAS RELEASED FROM SERVICE.  (M)
